# SDR ASAA2014080908781

- Difficulty date: August 9, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 21,261 hours, 6,377 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Light
- Condition: Inoperative
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE ARM LIGHT INOPERATIVE.  ACFT GROUNDED.  ACCOMPLISHED AUTOTHROTTLE SYS OPS TEST REF AMM TASK 22-31-00-710-801.  AUTOTHROTTLE ARM LIGHT OPERATED NORMAL.  COULD NOT DUPLICATE. PERFORMED LWMP AUTOTHROTTLE OPS TEST IAW 22-31-00/501.  TEST PASSED.  ACFT REMAINS QUALIFIED FOR CAT IIIA AUTOLAND AND HGS OPS AND STATUS PLACARD RELECTS SAME.
